# SDR DALA2021081704735

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 800 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION OUT OF LIMITS ON FRAME STA 800 IN REF BTW S-28L TO BL 0 (SETTLEMENT AREA WING TO BODY FAIRINGS). CORRECTIVE ACTION: SUMMARY OF NRC 00894: CORROSION LEVEL 2, FRAME STA 800 IN REF BTW S-28L TO BL 0 ON SETTLEMENT AREA WING TO BODY FAIRINGS WAS REPAIRED PER ETI-57-21-399, REV. 1. AND ERA 593381-14 REV. ORIG SECTION I: PERMANENT REPAIR. (1909908)
